# SDR ASAA2016092418129

- Difficulty date: September 24, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 38,158 hours, 11,647 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7300 · Engine Fuel and Control
- Part: Exchanger
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT WALK AROUND, FUEL WAS DISCOVERED DRIPPING FROM NR 1 ENGINE.  ACFT GROUNDED.  REMOVED AND REPLACED NR 1 ENGINE MAIN FUEL/OIL HEAT EXCHANGER ON G732667/33667 AND HPTACC VALVE REPLACED ON TASK CARD CMPT-75EO-17483-1.
